Vol. 9, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Complete generalized Fibonacci sequences modulo primes

Mohammad Javaheri and Nikolai A. Krylov

Vol. 9 (2020), No. 1, 1–15
Abstract

We study generalized Fibonacci sequences Fn+1 = PFn QFn1 with initial values F0 = 0 and F1 = 1. Let P,Q be relatively prime nonzero integers such that P2 4Q is not a perfect square. We show that if Q = ±1 then the sequence {Fn}n=0 misses a congruence class modulo every large enough prime. If Q ± 1, we prove under the GRH that the sequence {Fn}n=0 hits every congruence class modulo infinitely many primes.

PDF Access Denied

We have not been able to recognize your IP address 3.239.119.61 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
generalized Fibonacci sequence, complete sequence
Mathematical Subject Classification 2010
Primary: 11B39
Secondary: 11B50
Milestones
Received: 17 December 2018
Revised: 7 November 2019
Accepted: 22 November 2019
Published: 8 January 2020
Authors
Mohammad Javaheri
Department of Mathematics
Siena College
Loudonville, NY
United States
Nikolai A. Krylov
Department of Mathematics
Siena College
Loudonville, NY
United States